# SDR UALA2013051303299

- Difficulty date: May 10, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,923 hours, 23,239 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN GOUGED AND BENT AT AFT LOWER CORNER.  REMOVED DAMAGE AT AFT LOWER CORNER IAW SRM 51-10-02 AND SRM 52-30-01, REPAIR 4.  FABRICATED & INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 52-30-01, REPAIR 4. HFEC CUT OUT,  NO DEFECTS NOTED.   MAJOR REPAIR.
